Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A simple group having no multiply transitive representation

Author: E. T. Parker
Journal: Proc. Amer. Math. Soc. 5 (1954), 606-611
MSC: Primary 20.0X
MathSciNet review: 0063366
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Carmichael, Introduction to the theory of groups of finite order, New York, Ginn, 1937.
  • [2] L. E. Dickson, Linear groups with an exposition of Galois field theory, Leipzig, Teubner, 1901.
  • [3] W. A. Manning, Primitive groups, Stanford University Press, 1921.
  • [4] Andreas Speiser, Die Theorie der Gruppen von endlicher Ordnung, Dover Publications, New York, N. Y., 1945 (German). MR 0015383 (7,410e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

PII: S 0002-9939(1954)0063366-2
Article copyright: © Copyright 1954 American Mathematical Society